MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG 63/67X16 X 16; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. E1 VNGD PS TIB BRG 63/67X16 X 16; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Associated products : item#: 141205 biomet tibial locking bar lot#:588070.Item#: 141314 biomet finned pri stem 40mm lot#:761940.Item#: 141355 rgx 3 peg ser a patella 28mm lot#:006170.Item#: 141271 bmet regenx pri tib tray 63mm cocr 63mm lot#:030910.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 03094.0001825034 - 2020 - 03093.0001825034 - 2020 - 03092.0001825034 - 2020 - 03091.
 
Event or Problem Description
Patient¿s legal counsel reported patient underwent left knee arthroplasty four years ago.Legal counsel further reports patient underwent a revision procedure six months ago for unknown reasons.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, b5, g4, h2, h3, h6, h10.D11: medical products: pn: 184520, vngd ps open por fmrl lt, ln: 966170.Reported event was unable to be confirmed due to limited information received from the customer.Dhr was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
E1 VNGD PS TIB BRG 63/67X16 X 16
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10374869
Report Number0001825034-2020-03090
Device Sequence Number16938303
Product Code JWH
UDI-Device Identifier00880304465633
UDI-Public(01)00880304465633
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2020
Device Model NumberN/A
Device Catalogue NumberEP-183626
Device Lot Number984900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;